# SDR EIAA2000092

- Difficulty date: March 3, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EAC - MZJ - C6/D CHECK - RIGHT WING NR 3 PYLON POS, LOWER WING SKIN HAD 2 EXISTING DISCREPANT HOLES COMMON TO OUTBOARD MID-SPAR.  REPAIRED PER ECRA 479-57-135-2.  REAMED FORWARD HOLE TO 0.4990 INCH/0.5010 INCH DIAMETER AND INSTALLED TENSION HEAD HI-LOK.  REAMED AFT HOLE TO 0.4990 INCH/0.5010 INCH AND INSTALLED TENSION HI-LOK.  (X)
